# SDR SIMA200735303

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 9,226 hours, 8,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 145,797 hours, 9,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, THE CARGO DOOR CUT OUT CENTER SILL WAS FOUND TO BE CORRODED.  REPLACED THE CARGO DOOR CUT OUT CENTER SILL PER EMBRAER SRM (SRM-145/1142 REV 38) CHAPTER 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
